# SDR SWIA202506160010

- Difficulty date: June 10, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,644 hours, 43,982 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING DURING LANDING. NOSE GEAR DID NOT COME DOWN, BOTH MAINS CAME DOWN AND LOCKED. RAN QRH, NOSE GEAR CAME DOWN AND LOCKED AFTER PULLING MANUAL GEAR EXTENSION HANDLE AND LEAVING IT EXTENDED. TRYING TO STOW LANDING GEAR EXTENSION HANDLE CAUSE WARNING TO REAPPEAR.  (FLIGHT 5861 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30293504 WITH THE FOLLOWING CORRECTIVE ACTION: "READ PSEU FAULT CODES FOR FLIGHT IN REFERENCE TO APPLICABLE STEPS OF FIM 32-60-07; (S35DOWNFAR, S22DOWNNEAR, S21DOWNFAR, S30DOWNFAR, S31DOWNFAR, S32DOWNFAR, DI14DOWNON, AND DI15DOWNON). TROUBLESHOT NOSE GEAR DISAGREE WARING MESSAGE IN REFERENCE TO FIM 32-60-09 FIGURE 105. FOUND NOSE LANDING GEAR DOOR SELECTOR VALVE STICKING DURING OPERATIONAL CHECKS AND WOULD NOT OPEN NOSE DOORS ON COMMAND. SEE CP# 30296401 FOR REMOVAL AND REPLACEMENT OF THE NLG DOOR SELECTOR VALVE. SEE CP# 30294140 FOR LANDING GEAR MECHANICAL AND HYDRAULIC HEALTH CHECK. ALL GEAR SWINGS NORMAL AND WITHIN TIME LIMITS."
